Definability of measures and ultrafilters

Journal of Symbolic Logic 42 (2):179-190 (1977)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,805

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
218 (#54,027)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Robert Solovay
University of California, Berkeley

References found in this work

Consistency Results About Ordinal Definability.Kenneth McAloon - 1971 - Annals of Mathematical Logic 2 (4):449.
Annals of Mathematical Logic: Announcement of a New Periodical.[author unknown] - 1969 - Journal of Symbolic Logic 34 (3):532-532.

Add more references

Citations of this work

Possibility Semantics.Wesley H. Holliday - forthcoming - In Melvin Fitting (ed.), Selected Topics from Contemporary Logics. London: College Publications.
Set Size and the Part–Whole Principle.Matthew W. Parker - 2013 - Review of Symbolic Logic (4):1-24.

View all 11 citations / Add more citations

Similar books and articles

Saturating Ultrafilters on N.D. H. Fremlin & P. J. Nyikos - 1989 - Journal of Symbolic Logic 54 (3):708-718.
Ultrafilters on Ω.James E. Baumgartner - 1995 - Journal of Symbolic Logic 60 (2):624-639.
A Characterization of 2-Square Ultrafilters.Ned I. Rosen - 1983 - Journal of Symbolic Logic 48 (2):409-414.
On Milliken-Taylor Ultrafilters.Heike Mildenberger - 2011 - Notre Dame Journal of Formal Logic 52 (4):381-394.
Reasonable Ultrafilters, Again.Andrzej Rosłanowski & Saharon Shelah - 2011 - Notre Dame Journal of Formal Logic 52 (2):113-147.
Inner Models and Ultrafilters in L(R).Itay Neeman - 2007 - Bulletin of Symbolic Logic 13 (1):31-53.
A Note on a Result of Kunen and Pelletier.Julius B. Barbanel - 1992 - Journal of Symbolic Logic 57 (2):461-465.
Ultrafilters Which Extend Measures.Michael Benedikt - 1998 - Journal of Symbolic Logic 63 (2):638-662.